| Model Number |
H1-LX |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Physician was attempting to use hawkone directional atherectomy during procedure to treat a moderately calcified fibrous lesion in the mid superficial femoral artery (sfa).The vessel was little tortuous.The device was inspected with no issues noted.The device was prepped per ifu with no issues identified. it was reported that physician wanted to treat diseased sfa with hawk device.Physician pre dilated the sfa using two different balloons to prepare for hawk and to find the significant lesions within the vessel.Device went through sheath with no resistance felt and device worked with no issues while treating the vessel.Noticed that the nosecone was getting full so device was removed to clean.When removed it was noticed that a long clear plastic piece was wrapped along the outside of the hawk.Physician stated she checked to make sure there was not a stent that was not visualized in vessel and also checked the balloons which looked to be intact.Device open and closed fine and it did not seem to interfere with operation.The plastic was wrapped on the outside of the device.There was no patient injury.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Image analysis the customer returned one image.The image shows two pieces of material that looks like they could be pet liner.Product analysis the device was returned with the thumbswitch approximately halfway between the ¿on¿ and ¿off¿ positions and the cutter is positioned approximately 9mm inside the housing the thumbswitch was retracted and the cutter returned to the cutter window and rotated as normal the thumbswitch was advanced and the cutter could only advance approximately 10mm into the housing before it was stopped by bunched clear material.This material is most likely delaminated pet liner from the housing medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.